Jump to content

clandestineninja Pristiq tapering


clandestineninja

Recommended Posts

Hey

 

So I discontinued the use of pristiq 12 weeks ago through decreasing from 50mg per day to a dose of 25mg per day(Had a compounding pharmacy add slow release agent to the crushed up tablet). I did this for a period of 2 weeks prior to ceasing pristiq. What I am wondering is other peoples experience with rapid discontinuation of pristiq similar to this and how long the withdrawal lasted for them. I am still very fatigued.

Link to comment
  • Moderator Emeritus

Welcome clandestineninja,

You have come off pristiq much too fast.  There is a possibility you could experience withdrawal symptoms which last for months, if not longer.  Please start a topic for yourself here:  Introductions and updates   so we can get to know you and your situation and offer some suggestions.

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment

Hey

 

So I discontinued the use of pristiq 12 weeks ago through decreasing from 50mg per day to a dose of 25mg per day(Had a compounding pharmacy add slow release agent to the crushed up tablet). I did this for a period of 2 weeks prior to ceasing pristiq. What I am wondering is other peoples experience with rapid discontinuation of pristiq similar to this and how long the withdrawal lasted for them. I am still very fatigued.

 

PLEASE TAMPER OFF THIS DRUG. I STOPPED PRESTIQ COLD TURKEY AND W/D LASTED OVER 2.5 YEARS. I AM JUST STARTING TO FEEL BETTER. READ MY THREAD  http://survivingantidepressants.org/index.php?/topic/8462-prestiq-snri-wd-cold-turkey-26-years-later-updates-did-it-stopping-cold-turkey-cause-severe-social-anxietylow-self-esteem/

trintellix 1 mg and rexulti .5mg

 

Link to comment
  • Administrator

Welcome, clandestineninja.

 

I moved your post here, to start your Introductions topic. You can put your questions in this topic and track your progress.
 
Development of withdrawal symptoms indicates you tapered too fast. Please read Tips for tapering off Pristiq (desvenlafaxine)

 

You might find relief by taking a small amount of Effexor, stabilizing, and tapering slowly from that.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Moderator Emeritus

Hi clandestineninja  , welcome to the site.    You'll find lots of support , information and advice here to help you get back on track , and taper slowly

from there.

 

I if you have "protracted withdrawal syndrome" (and it sounds like you do)  , you have a period where reinstating a small amount of something may help to

stop with w/d developing further.   You can try to get stable again , and wait a few months before starting to go down.

 

Happy for you that you found your way here.

 

Best wishes ,  Fresh

1987-1997 pertofran , prothiaden , Prozac 1997-2002 Zoloft 2002-2004 effexor 2004-2010 Lexapro 40mg

2010-2012Cymbalta 120mg

Sept. 2012 -decreased 90mg in 6months. Care taken over by Dr Lucire in March 2013 , decreased last 30mg at 2mg per week over 3 months. July 21 , 2013- last dose of Cymbalta

Protracted withdrawal syndrome kicked in badly Jan.2014 Unrelenting akathisia until May 2014. Voluntary hosp. admission. Cocktail of Seroquel, Ativan and mirtazapine and I was well enough to go home after 14 days. Stopped all hosp. meds in next few months.

July 2014 felt v.depressed - couldn't stop crying. Started pristiq 50mg. Felt improvement within days and continued to improve, so stayed on 50mg for 8 months.

Began taper 28 Feb. 2015. Pristiq 50mg down to 45mg. Had one month of w/d symptoms. Started CES therapy in March. No w/d symptoms down to 30mg.

October 2015 , taking 25mg Pristiq. Capsules compounded with slow-release additive.

March 2016 , 21mg

Link to comment

Thank for the opinions. I think that it is likely due to discontinuation as the tiredness is much worse than what I have experienced before and doesn't seem like normal tiredness. It is as though I have trouble concentrating and functioning which is incredibly annoying when you are trying to be social! I think I will take a small dose of effexor until my tiredness improves and then I can taper from there. I can't believe the smallest dose of pristiq is 50mg it seems so irresponsible.

 

Thanks!

Link to comment

Thank for the opinions. I think that it is likely due to discontinuation as the tiredness is much worse than what I have experienced before and doesn't seem like normal tiredness. It is as though I have trouble concentrating and functioning which is incredibly annoying when you are trying to be social! I think I will take a small dose of effexor until my tiredness improves and then I can taper from there. I can't believe the smallest dose of pristiq is 50mg it seems so irresponsible.

 

Thanks!

 

I was on 150 mg, I stopped cold turkey, one of the biggest mistakes in my life. I hate prestiq and all anti-depressants.

trintellix 1 mg and rexulti .5mg

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy